Hello,
My kid is crying a lot in school. He is not doing all task well. He is not understanding instructions. Only screaming and hitting other kids also to teacher. What should I do. He is always speaking unusual things train chicken gun and what else. He is not behaving like other kid always screaming and shouting not behaving normally.
I was suddenly put from clonotril 0.5 to clonazepam 0.25. experiencing bad morning anxiety and my vitamin b12 levels gotten low
My original psychiatrist is not available for a month and i feel these are withdrawal symptoms cause I was absolutely fine before taking 0.25.
Severe throat tightness and choking sensation (globus sensation) with dry mouth.
Air hunger (feeling unable to catch a full or satisfying breath), shallow breathing, chest pressure, and body trembling.
Primary Triggers & Core Fear:
Traveling alone far from home (beyond a 15 20 km safety boundary), solo travel by bus, train, or flight, crowded places, exam centers, and unfamiliar environments.
Catastrophic Thought: If I go far from home, my throat will choke completely, my breathing will stop, and I will die or faint.
Social Fear: Fear of panicking in public, shouting for help, and experiencing extreme embarrassment. Safety Behaviors & Avoidance:
Forced yawning to pull air in, constantly touching/checking the throat, needing family or friends to accompany travel, and escaping back home during panic waves.
All medical tests (ECG, Heart, Lungs, Vitamin B12, Vitamin D3, and Oxygen levels) are 100% normal.
Physically fit with 9 years of regular gym workouts. please help me.
I would like to have a conversation with a doctor who actually has knowledge about CHS because i feel im going through the symptoms since a month now and need help.
I used to consume 2 joints a day, i decided to reduce to 1 joint a month ago, and ive stopped since today because its nit getting any better.
very confused between withdrawal and CHS.
Am near 8 weeks pregnant... Can I take sodium valporate tablets 500 mg daily??
Now only I got confirmed.. so.. can I discontinue this tablet???